A 38-year-old female asked:
Disclaimer

Over the last 2 weeks i've taken more than 26 mg of synthroid (thyroxine). What could happen?

1 doctor answer
Dr. Diane Minich
36 years experience in Family Medicine
Why?: It can make you high thyroid and be causing your rapid heart beat. See your doctor asap. I see you are taking levothyroxine but do not list that you are hypothyroid?
Answered on Mar 22, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Ira Katz
Dr. Ira Katz answered
23 years experience in Endocrinology
Should be...oops :(: At 35 y/o if u have no other major med conds u should be fine. Synthroid (thyroxine) builds up slowly and stays a while. Not being perfect on timing i ... Read More
A 33-year-old female asked:
Dr. Myron Arlen
63 years experience in Surgical Oncology
Possibly: Hypothyroidism if present is best treated with synthetic T4 levothyroxine Synthroid There is variability in absorption and distribution of generic T4 ... Read More
1
1 thank
A member asked:
Dr. James Stahl
28 years experience in Internal Medicine
Missed medication: Thyroid replacement typically has a half life of several weeks. A missed dose or two would probably may not be a problem but can clearly become one if ... Read More
A 26-year-old member asked:
Dr. Rifat Naghmi
45 years experience in Internal Medicine
Synthroid (thyroxine): Absolutely. Remember to take synthroid (thyroxine) on an empty stomach. It works better that way. Take it just an hour before you eat.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month